Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Epileptic, sleepiness, bubbling, hearing and vision problems. Taking Valprin Chrono, Lamitor od. Cause of epilepsy and duration of medication?

Hello Sir, My self is Mr. Anubhav Maheshwari. I am indian and live in jaipur. I am suffering from epilepsy last 15 years. Their is attacks once in a 2 or 3 years. Last attack came on Jan-26th,2011, For this my doctor suggest me to take Valprin Chrono 500mg twice a day with that Lamitor od 100 in a evening at the time of sleeping. According to my doctor my EEG reports not having that much serious problem. So I having following questions. 1.) When my medicine will going to stop.? 2.) After these medicine i had a dislocation of my right shoulder 4 times in a year so is it happened due to this dose? 3.) I always feel sleepy 24 hrs. Is it because of this medicine? 4.) Hearing , Vision , bubbles in a mouth and memory loss problems started. Is all because of this? 5.) What is the reason that i am suffering from epilepsy. Secondly as i mentioned that i having problem of dislocation of right hand shoulder. So i need suggestion can it cure without surgery. Please help me as because i cant tolerate this any more. I also want a fit body. Thanks
Asked On : Sat, 16 Jun 2012
Answers:  1 Views:  185
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  Anonymous's Response
Hello Anubhav, Thanks for the question.

Let me answer your question one by one:

1. Your medicine will stop if there is no episode of fits for atleast three consecutive years. If this happens than your medicine will be stopped by reducing its doses.

2.The dislocation of shoulder is no related to your medication their might be other reasons for that like old trauma that causes loosing of tendons. As you got dislocation for 4 times so now the only treatment is surgery.

3. Your loss of memory, hearing, vision problem, more sleep etc. are due to the medicine you are taking.These are the side effects of the medication.

4. The cause of epilepsy is unknown in 80% of cases. Other causes are old head injury, NCC, lesions which can be investigated by EEG or CT head.

5. Yes you can gee your fit body by regular exercises and proper diet and life style changes.

Thanks and hope you get you all answers.
Answered: Sat, 16 Jun 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor